# SDR CALA2017041000951

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 62,463 hours, 24,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Condition: Malfunctioned
- Location: Cids
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON. RESET CIDS 2 DIRECTOR EMERGENCY LIGHTS. OPS CHECK GOOD REF MM 33-51-00.
